# SDR BTEA201306020001

- Difficulty date: May 11, 2013
- Submitted: June 2, 2013
- Operation: Air carrier
- Aircraft: N176BA
- Make and model: Skrsky S76B
- Aircraft serial: 760317
- Aircraft time: 11,573 hours
- System (JASC): 3410 · Flight Environment Data
- Part: Symbol Generator
- Part number: 7003400904
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT SIDE EFIS DISPLAY WENT BLACK WITH A RED X ACROSS BOTH DISPLAYS. FAULT FOUND WAS THE MOUNTING RACK LOCKING SCREWS WERE OUT OF ADJUSTMENT, ALLOWING THE SYMBOL GENERATOR TO BE LOOSE IN THE RACK AND THE PINS TO GET COATED WITH A DUST, THUS LOOSING CONTACT. CLEANED BOTH THE PINS IN THE SYMBOL GENERATOR AND THE RACK. READJUSTED THE LOCING SYSTEM. REMOUNTED THE SYMBOL GENERATOR. ALL SYSTEMS TESTED GOOD.
